Alert archive / Missouri / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 68, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at May 19, 2022, 4:38 PM CDT for 6 counties in Missouri; Monroe County, Saint Clair County, Illinois. It was in force for 52 min. 20 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 19, 2022, 4:38 PM CDT (21:38 UTC)
- Expired
- May 19, 2022, 5:30 PM CDT
- In force
- 52 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Monroe County, IL, Saint Clair County, IL, City of Saint Louis, MO, Franklin County, MO, Jefferson County, MO, Saint Charles County, MO, Saint Louis County, MO, Warren County, MO
The radar
The St Louis radar (KLSX), 18 km from the middle of the area, began a volume at 21:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 19, 4:58 PM CDT | TSTM WND DMG | 1 E Kirkwood, MO | 3 VERY LARGE TREES COMPLETELY UPROOTED. TIME ESTIMATED FROM RADAR. |
| May 19, 4:58 PM CDT | TSTM WND DMG | 1 Ese Manchester, MO | VIA TWITTER WITH PICTURE: TREE DAMAGE AT LA MARITE AND LA BONNE PKWY. |
| May 19, 4:58 PM CDT | TSTM WND DMG | 1 Sw Kirkwood, MO | MEDIUM SIZED TREE DOWN. TIME ESTIMATED FROM RADAR. TWITTER REPORT. |
| May 19, 4:58 PM CDT | TORNADO | 1 W Glendale, MO | NWS SURVEY TEAM FOUND EF0 DAMAGE FROM A TORNADO THAT FORMED NEAR KIRKWOOD AND MOVED NORTHEASTWARD BEFORE DISSIPATING NEAR BRENTWOOD. MOSTLY TREE DAMAGE WAS OBSERVED ALONG ITS PATH, WITH SOME HOME DAMAGE OCCURRING DUE TO TREES FALLING ON THEM. |
| May 19, 5:03 PM CDT | TORNADO | Frontenac, MO | CORRECTS PREVIOUS TSTM WND DMG REPORT FROM FRONTENAC. VIA TWITTER WITH PICTURE INCLUDED: LARGE TREE FALLEN OFF GEYER LN. |
| May 19, 5:04 PM CDT | TORNADO | 1 Nne Frontenac, MO | CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 1 NNE FRONTENAC. TREE DOWN ON HOUSE. TIME ESTIMATED FROM RADAR. |
| May 19, 5:06 PM CDT | TSTM WND DMG | 1 Nne Frontenac, MO | TREE DOWN ON HOUSE. TIME ESTIMATED FROM RADAR. |
| May 19, 5:06 PM CDT | TSTM WND DMG | 1 Wsw Olivette, MO | TREE FELL ON TO A HOUSE. TIME ESTIMATED FROM RADAR. |
| May 19, 5:06 PM CDT | TSTM WND DMG | 2 Nw Creve Coeur, MO | TREE DAMAGE AT MASON AND OLIVE. TIME ESTIMATED FROM RADAR. |
| May 19, 5:06 PM CDT | TSTM WND DMG | 2 W Creve Coeur, MO | VIA TWITTER WITH PICTURE INCLUDED: TREES DOWN AND OUTAGES IN THE AREA. |
| May 19, 5:06 PM CDT | TSTM WND DMG | Frontenac, MO | VIA TWITTER WITH PICTURE INCLUDED: LARGE TREE FALLEN OFF GEYER LN. |
| May 19, 5:07 PM CDT | TSTM WND DMG | 1 Wsw University City, MO | NEWS REPORTS SHOW TREES DOWN ON GANNON AVE IN UNIVERSITY CITY. |
| May 19, 5:07 PM CDT | TSTM WND DMG | 2 Sse Maryland Heights, MO | NEWS REPORT SHOWS TREES DOWN NEAR PARKWAY NORTH HIGH SCHOOL. |
| May 19, 5:07 PM CDT | TSTM WND DMG | Olivette, MO | REPORT OF MULTIPLE TREES DOWN ACROSS THE AREA AROUND DIELMAN AND OLD BONHOMME RD. |
| May 19, 5:07 PM CDT | TORNADO | 3 S Maryland Heights, MO | BRIEF EF0 TORNADO JUST NORTHWEST OF CREVE COEUR WHICH DAMAGED POWER POLES AND TREES. A FEW TREE LIMBS FELL ON HOMES ALONG TRACK AS WELL. |
| May 19, 5:09 PM CDT | TSTM WND GST 53 | 1 Ene Clayton, MO | |
| May 19, 5:10 PM CDT | TSTM WND DMG | 2 Se Olivette, MO | LARGE TREE DOWN. LADUE RD BETWEEN MCKNIGHT AND PRICE RDS. |
| May 19, 5:12 PM CDT | TSTM WND DMG | 2 S Maryland Heights, MO | LARGE BRANCHES DOWN AT INTERSECTION OF FEE FEE RD AND SEVEN PINES DR. |
| May 19, 5:13 PM CDT | TSTM WND DMG | Saint John, MO | UPROOTED TREE IN ENDICOT PARK. TIME ESTIMATED FROM RADAR. TWITTER REPORT. |
| May 19, 5:15 PM CDT | TSTM WND DMG | 1 Se Bel-Ridge, MO | 7 FOOT DIAMETER TREE LIMB DOWN AS WELL AS SEVERAL SMALLER ONES. TIME ESTIMATED FROM RADAR. TWITTER REPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 15 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 19, 12:51 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 9.6 hours before the alert went out and 248 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1850 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 56 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
198
WUUS53 KLSX 192138
SVRLSX
ILC133-163-MOC071-099-183-189-219-510-192230-
/O.NEW.KLSX.SV.W.0068.220519T2138Z-220519T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
438 PM CDT Thu May 19 2022
The National Weather Service in St Louis has issued a
* Severe Thunderstorm Warning for...
Northwestern Monroe County in southwestern Illinois...
Northwestern St. Clair County in southwestern Illinois...
St. Louis City in east central Missouri...
St. Charles County in east central Missouri...
Jefferson County in east central Missouri...
Northeastern Franklin County in east central Missouri...
St. Louis County in east central Missouri...
Southeastern Warren County in east central Missouri...
* Until 530 PM CDT.
* At 437 PM CDT, severe thunderstorms were located along a line
extending from near Washington to Pacific to Hillsboro, moving
northeast at 50 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Severe thunderstorms will be near...
Festus, Crystal City and Horine around 445 PM CDT.
Eureka, Pevely, Herculaneum, Antonia and Barnhart around 450 PM
CDT.
Wildwood, Ballwin, Ellisville, Clarkson Valley, Spirit of St.
Louis Airport, Valmeyer, New Melle, Imperial and Defiance around
455 PM CDT.
Other locations in the path of these severe thunderstorms include
Arnold, Manchester, Valley Park, Fenton, Winchester, Twin Oaks,
Fountain, Chesterfield, Wentzville, Kirkwood, Lake St. Louis,
Crestwood, Town and Country, Sunset Hills, Des Peres, Glendale,
Warson Woods, O'Fallon, St. Peters, Maryland Heights, Webster Groves,
Creve Coeur, Clayton, Dardenne Prairie, Columbia, Richmond Heights,
Ladue, University City, Overland, Cahokia, St. Ann, Bridgeton, St.
John, Dupo, Woodson Terrace, Millstadt, Bel-Ridge, St. Charles,
Hazelwood, Ferguson, Jennings, Berkeley, Centreville, Normandy,
Northwoods, Cool Valley and Kinloch.
This includes the following highways...
Interstate 44 in Missouri between exits 247 and 277.
Interstate 55 in Missouri between exits 178 and 191.
Interstate 70 in Missouri between exits 199 and 231.
This also includes Babler Memorial State Park, Scott Joplin Historic
Site, Route 66 State Park, Castlewood State Park, Mastodon Historic
Site, Sandy Creek Covered Bridge Historic Site, Gov. Dunklin's Grave
Historic Site, First Missouri State Capitol Historic Site, and
Robertsville State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 700 PM CDT for east central
Missouri. A Tornado Watch also remains in effect until 1100 PM CDT
for southwestern Illinois...and east central Missouri.
For your protection move to an interior room on the lowest floor of a
building.
A Tornado Watch remains in effect until 700 PM CDT for east central
Missouri. A Tornado Watch also remains in effect until 1100 PM CDT
for southwestern Illinois...and east central Missouri.
&&
LAT...LON 3842 8996 3812 9069 3838 9089 3853 9125
3887 9110 3888 9069 3878 9034
TIME...MOT...LOC 2137Z 229DEG 42KT 3856 9107 3846 9078 3826 9057
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Britt1 follow-up statement
215
WWUS53 KLSX 192159
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
459 PM CDT Thu May 19 2022
MOC219-192209-
/O.CAN.KLSX.SV.W.0068.000000T0000Z-220519T2230Z/
Warren MO-
459 PM CDT Thu May 19 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WARREN COUNTY IS
CANCELLED...
The storms which prompted the warning have weakened.Therefore, the
warning has been cancelled.
A Tornado Watch remains in effect until 700 PM CDT for east central
Missouri. A Tornado Watch also remains in effect until 1100 PM CDT
for southwestern Illinois...and east central Missouri.
LAT...LON 3842 8996 3815 9062 3827 9062 3842 9075
3854 9097 3858 9096 3887 9096 3888 9069
3878 9034
TIME...MOT...LOC 2159Z 235DEG 45KT 3869 9071 3861 9050 3848 9033 3825
9037
$$
ILC133-163-MOC071-099-183-189-510-192230-
/O.CON.KLSX.SV.W.0068.000000T0000Z-220519T2230Z/
Monroe IL-St. Clair IL-St. Louis City MO-St. Charles MO-Jefferson MO-
Franklin MO-St. Louis MO-
459 PM CDT Thu May 19 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR NORTHWESTERN MONROE...NORTHWESTERN ST. CLAIR...ST. CHARLES...
NORTHERN JEFFERSON...EAST CENTRAL FRANKLIN AND ST. LOUIS COUNTIES AND
ST. LOUIS CITY...
At 459 PM CDT, severe thunderstorms were located along a line
extending from Weldon Spring Heights to Manchester to Mehlville to
Herculaneum, moving northeast at 50 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Webster Groves, Crestwood, Columbia, Ladue, Glendale, Frontenac,
Warson Woods, Lakeshire, Oakland, Lemay, University City, Creve
Coeur, Overland, Clayton, St. Ann, Richmond Heights, Brentwood,
Maplewood, Olivette, St. John, St. Charles, Maryland Heights,
Ferguson, Cahokia, Jennings, Waterloo, Berkeley, Centreville,
Normandy, Northwoods, East St. Louis, Hazelwood, Bridgeton,
Lambert-St. Louis International Airport, St. Louis, Millstadt and
Smithton.
This also includes Babler Memorial State Park, Scott Joplin Historic
Site, Route 66 State Park, Castlewood State Park, Mastodon Historic
Site, Sandy Creek Covered Bridge Historic Site, Gov. Dunklin's Grave
Historic Site, and First Missouri State Capitol Historic Site.
This includes the following highways...
Interstate 44 in Missouri between exits 251 and 277.
Interstate 55 in Missouri between exits 178 and 191.
Interstate 70 in Missouri between exits 203 and 231.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 700 PM CDT for east central
Missouri. A Tornado Watch also remains in effect until 1100 PM CDT
for southwestern Illinois...and east central Missouri.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3842 8996 3815 9062 3827 9062 3842 9075
3854 9097 3858 9096 3887 9096 3888 9069
3878 9034
TIME...MOT...LOC 2159Z 235DEG 45KT 3869 9071 3861 9050 3848 9033 3825
9037
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
BrittWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 2:33 PM CDT, 2 hours 5 minutes earlier.
Area forecast discussion, May 19, 2:33 PM CDT, 2 hours 5 minutes before
Area Forecast Discussion National Weather Service Saint Louis MO 233 PM CDT Thu May 19 2022 .SHORT TERM... (Through Late Friday Night) Issued at 207 PM CDT Thu May 19 2022 MCV will track east across the southern portion of the forecast area early this evening. Destabilization ahead of it and locally enhanced low level and overall shear will promote the possibility of supercells with a threat for tornadoes, damaging winds, and large hail. This should exit to the east around 7PM with the remainder of the night being quiet. We remain in a humid air mass overnight, so lows will only be around 70 or so. Hot and humid conditions are expected on Friday with temperatures approaching 90 degrees. A cold front will move into the northwest part of the area during the afternoon with a shift to northwest winds and a drop in temperature expected. Although the air mass ahead of the front will be highly unstable, a strong capping inversion will make it very difficult to trigger any thunderstorms along the front Friday afternoon and evening. Friday evening and overnight, though, there may be a zone of shower and thunderstorm activity along and behind the front as the surface front undercuts the warm, moist air mass. Storms in this environment will be elevated and primarily be a threat for hail and heavy rainfall. Overall coverage should increase toward Saturday morning as a shortwave trough tracks through the southwest flow aloft. Kimble .LONG TERM... (Saturday through Next Thursday) Issued at 207 PM CDT Thu May 19 2022 The front makes a slow push southeast through the area on Saturday, with the southeast part of our forecast area remaining in the warm and humid air, reaching 80+ degrees again. Further to the north, though, clouds, rain, and cooler air will keep temperatures in the 60s. It's possible that depending on the slowness of the progression of the surface front and how quickly the warm nose aloft erodes, we could see surface based thunderstorms develop ahead of the front on Saturday in the southern part of the area. If this occurs, they instability and shear available will be supportive of strong to severe storms. Again this threat would be pretty conditional on all the right ingredients lining up. At any rate most of the area should see rainfall on Saturday into Saturday night as the next wave moves through and gives the front one final shove to the southeast. For Sunday we will be entirely post frontal, and despite the return of sunshine as the day goes on we will only warm into the 60s. Much drier air will also be in place, bringing a break from the early season humidity. Expect a gradual warm up Monday into Tuesday as high pressure shifts east and a return flow brings warmer and more humid air back into the area. The next trough sets up in the Plains on Tuesday and will bring our next chance of rainfall. It's unclear whether we'll get enough instability for strong to severe storms, but it's always something to watch this time of year. Models diverge in the long range on how to handle the trough in the Plains. The GFS continues to show the trough cutting off over the Southern Plains and bringing multiple days of showers and storms to the region. Meanwhile most other models keep this trough progressive and don't even really hint at a cut off scenario, transitioning us to a dry northwest flow aloft rather quickly. The GFS solution may be influenced by a good deal of convection generated as the trough is digging into Texas Tuesday evening which in turn leads to a deeper trough and a more likely cut off scenario. Generally see this as less likely and have allowed the NBM to drive the forecast in this time range. Kimble && .AVIATION... (For the 12z TAFs through 12z Friday Morning) Issued at 230 PM CDT Thu May 19 2022 Primary focus of the TAF is on timing of thunderstorm activity this evening. Uncertainty exists as to how far north it will develop and whether it will impact the St Louis area terminals. If it does so, it is likely between 21 and 00Z. After this, we expect light winds and VFR conditions overnight. Flow becomes mostly southerly on Friday with VFR continuing. Kimble && .LSX WATCHES/WARNINGS/ADVISORIES... MO...None. IL...None. && WFO LSX
Hazardous weather outlook, May 19, 2:44 PM CDT, 1 hour 54 minutes before
Hazardous Weather Outlook National Weather Service Saint Louis MO 244 PM CDT Thu May 19 2022 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-201945- Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL-Callaway MO- Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO-Gasconade MO- Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO-Lewis MO-Lincoln MO- Macoupin IL-Madison IL-Madison MO-Marion IL-Marion MO-Moniteau MO- Monroe IL-Monroe MO-Montgomery IL-Montgomery MO-Osage MO-Pike IL- Pike MO-Ralls MO-Randolph IL-Reynolds MO-Saint Charles MO- Saint Clair-Saint Francois MO-Saint Louis City MO-Saint Louis MO- Sainte Genevieve MO-Shelby MO-Warren MO-Washington IL-Washington MO- 244 PM CDT Thu May 19 2022 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Tonight. Thunderstorms are expected across southeast Missouri and southwest Illinois this afternoon. Large hail, damaging winds, and tornadoes are possible. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Thunderstorm chances return to the northern part of the area Friday night, with this threat shifting slowly southward through the day Saturday. The stronger storms could contain large hail. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed through this afternoon. Kimble
In the hours before
Local storm report, May 19, 2:14 PM CDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
214 PM CDT THU MAY 19 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 AM TSTM WND DMG 3 NE PACIFIC 38.51N 90.72W
05/19/2022 ST. LOUIS MO FIRE DEPT/RESCUE
REPORT OF A TREE DOWN ON MODEL REALTY RD.
&&
LSJLocal storm report, May 19, 2:36 PM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
236 PM CDT THU MAY 19 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1123 AM TSTM WND DMG 1 WSW CLARKSON VALLEY 38.62N 90.62W
05/19/2022 ST. LOUIS MO PUBLIC
PHOTO ON SOCIAL MEDIA SHOWS A TREE DOWN
ACROSS STRECKER RD.
&&
AELocal storm report, May 19, 2:55 PM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
255 PM CDT THU MAY 19 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0252 PM HAIL 6 SW STEELVILLE 37.90N 91.42W
05/19/2022 E0.75 INCH CRAWFORD MO TRAINED SPOTTER
PENNY SIZED HAIL REPORTED 6SW OF STEELVILLE.
&&
LSJLocal storm report, May 19, 3:09 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
309 PM CDT THU MAY 19 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0308 PM HAIL CUBA 38.07N 91.40W
05/19/2022 E0.88 INCH CRAWFORD MO EMERGENCY MNGR
PEA TO NICKEL SIZED HAIL.
&&
JPGLocal storm report, May 19, 3:47 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
347 PM CDT THU MAY 19 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TSTM WND GST STEELVILLE 37.97N 91.36W
05/19/2022 M44 MPH CRAWFORD MO MESONET
MISSOURI MESONET.
&&
JPGLocal storm report, May 19, 3:55 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
355 PM CDT THU MAY 19 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM TSTM WND GST CUBA 38.06N 91.40W
05/19/2022 M54 MPH CRAWFORD MO EMERGENCY MNGR
&&
JPGThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 9:48 AM CDT | Severe Thunderstorm Warning | LSX | Osage | 30 min |
| May 19, 10:37 AM CDT | Severe Thunderstorm Warning | LSX | Franklin, Gasconade | 38 min |
| May 19, 11:00 AM CDT | Severe Thunderstorm Warning | LSX | Franklin, Jefferson, Saint Charles, Saint Louis, Warren | 45 min |
| May 19, 11:27 AM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis | 38 min |
| May 19, 11:37 AM CDT | Severe Thunderstorm Warning | LSX | Saint Louis, City of Saint Louis | 38 min |
| May 19, 2:49 PM CDT | Severe Thunderstorm Warning | LSX | Crawford | 41 min |
| May 19, 3:21 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Iron, Reynolds, Washington | 54 min |
| May 19, 3:40 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Washington | 50 min |
| May 19, 3:44 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson | 34 min |
| May 19, 4:04 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Franklin, Washington | 41 min |
| May 19, 4:09 PM CDT | Tornado Warning | LSX | Franklin | 36 min |
| May 19, 4:16 PM CDT | Tornado Warning | LSX | Reynolds | 44 min |
| May 19, 4:55 PM CDT | Tornado Warning | LSX | Saint Charles, Saint Louis | 35 min |
| May 19, 5:00 PM CDT | Severe Thunderstorm Warning | LSX | Reynolds | 11 min |
| May 19, 5:06 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Sainte Genevieve, Saint Francois | 39 min |
| May 19, 5:16 PM CDT | Tornado Warning | LSX | Saint Charles, Saint Louis, City of Saint Louis | 29 min |
| May 19, 5:19 PM CDT | Tornado Warning | LSX | Saint Charles, Saint Louis | 26 min |
| May 19, 5:44 PM CDT | Areal Flood Advisory | LSX | Saint Louis, City of Saint Louis | 3 hr |
| May 19, 5:46 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles | 44 min |
| May 19, 1:03 PM CDT | Severe Thunderstorm Warning | LSX | Bond, Fayette, Montgomery | 42 min |
| May 19, 5:27 PM CDT | Severe Thunderstorm Warning | LSX | Clinton, Monroe, Randolph, Saint Clair, Washington | 63 min |
| May 19, 6:07 PM CDT | Tornado Warning | LSX | Bond, Clinton | 38 min |
| May 19, 6:12 PM CDT | Severe Thunderstorm Warning | LSX | Bond, Fayette, Marion | 53 min |
| May 19, 6:17 PM CDT | Severe Thunderstorm Warning | LSX | Macoupin, Montgomery | 26 min |
| May 19, 6:26 PM CDT | Areal Flood Advisory | LSX | Bond, Clinton | 3 hr |
| May 19, 6:28 PM CDT | Tornado Warning | LSX | Bond, Fayette, Montgomery | 24 min |
| May 19, 6:32 PM CDT | Tornado Warning | LSX | Marion | 31 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2022Severe Thunderstorm Warnings in Illinois, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.